# SDR SIMA2152

- Difficulty date: August 2, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N905AE
- Make and model: Saab 340B
- Aircraft serial: 340B319
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071BPEGPL
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 9733 - EMERGENCY FLOOR LIGHTS 6B AND 7B INOPERATIVE.  REMOVED AND REPLACED BULBS IAW SAAB 340 MM.  OPS CHECK GOOD.  (M)
